# SDR DXTA200809283290

- Difficulty date: September 28, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 9,960 hours, 8,176 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Retainer
- Part number: MS21044N06
- Condition: Missing
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SEAT BRAKES NOT OPERATING PROPERLY.  DURING TAXI, YOU MUST GO VERY FAR ON THE BRAKES TO GET ANY RESISTANCE.  NORMAL BRAKING ON LT SEAT SIDE.  NO FLUID NOTED UNDER PEDALS OR WHEELS.  VERIFIED DISCREPANCY TROUBLESHOT AND FOUND RT RUDDER TORQUE TUBE SUPPORT ASSY MISSING FASTENERS AT LOWER RT INSTRUMENT PANEL SUPPORT ANGLE REPLACED MISSING SCREWS AND 1 SECURED RUDDER TORQUE TUBE SUPPORT ASSY BLED THE ANTI SKID BRAKE SYS IAW EO M344-08-10 OPS CHECKED GOOD LEAK CHECKED GOOD CH 32-41-01.
